Sudafed Phenylephrine Nasal Decongestant Tablets 24 Pack

$12.99

Ingredients

Active Ingredients: Phenylephrine
Contains: Phenylephrine, Hydrochloride 10mg

General Information

Sudafed PE Nasal Decongestant Tablets are non drowsy.

Use this Sudafed PE for

Blocked or runny noses

Suitable For: Blocked or runny noses

Boxed Contents: 24 Pack

Size: 24 PackIncorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Sudafed Phenylephrine Nasal Decongestant Tablets 24 Pack”

Your email address will not be published. Required fields are marked *